# SDR C2XA04BT110

- Difficulty date: October 17, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 14,918 hours, 10,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 11025
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV, DURING SERVICE AND ROUTINE CHECK ON RON, MAINTENANCE FOUND THE PASSENGER DOOR EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY POWER SUPPLY IAW EMB145 AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
